Research Repository

MIMO ricean channel capacity: an asymptotic analysis

Lebrun, Guillaume, Faulkner, Michael, Shafi, Mansoor and Smith, Peter J (2006) MIMO ricean channel capacity: an asymptotic analysis. IEEE Transactions on Wireless Communications, 5 (6). pp. 1343-1350. ISSN 1536-1276

Full text for this resource is not available from the Research Repository.


This paper presents asymptotic bounds and limits for the mean channel capacity of MIMO systems under Ricean channel conditions. It is shown that the mean capacity per dimension decreases as the K factor increases in value and approaches a value equal to that of the underlying scattering channel when the number of antennas are large and the specular matrix has unit rank. The accuracy of the bounds is verified by simulations. In addition, a variety of results for the MIMO Ricean channel are brought together to give an overview of the current knowledge in this area. We also show that the variance of the capacity for a Ricean channel approaches that of the scattering channel for large numbers of antennas.

Item Type: Article
Uncontrolled Keywords: Asymptotic behavior, channel capacity, ricean channels, MIMO system, wireless telecommunication
Subjects: Historical > RFCD Classification > 290000 Engineering and Technology
Historical > RFCD Classification > 280000 Information, Computing and Communication Sciences
Depositing User: Ms Phung T Tran
Date Deposited: 01 Feb 2009 13:57
Last Modified: 06 Jul 2011 00:51
ePrint Statistics: View download statistics for this item
Citations in Scopus: 19 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar